# SDR CA081022005

- Difficulty date: October 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 2,694 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG FAILED TO RETRACT NORMAL, AMBER DOOR LIGHT, HANDLE LIGHT AND RED DISAGREEMENT LIGHT ILLUMINATED.  RT MLG PROXIMITY SENSOR FOR UPLOCK INDICATION RIGGED AS PER AMM 32-61-06-400-802. GAP SET TO .045, MH 8.621
